Please use this identifier to cite or link to this item:
Title: On a Cubic-Quintic Ginzburg-Landau Equation with Global Coupling
Authors: Winter, M
Wei, J
Keywords: Cubic-quintic Ginzburg-Landau Equation;Stability, Pattern Formation
Issue Date: 2005
Publisher: First published in PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY Volume 133, Number 6, Pages 1787–1796, published by the American Mathematical Society
Citation: Proc AMS 133 (2005), 1787-1796
Abstract: We study standing wave solutions in a Ginzburg-Landau equation which consists of a cubic-quintic equation stabilized by global coupling A_t= \Delta A +\mu A + c A^3 -A^5 -k A (\int_{R^n} A^2\,dx). We classify the existence and stability of all possible standing wave solutions.
Appears in Collections:Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
30-cubqui8.pdf141.77 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.